Forum

Side Effects?!?!?!?

I’ve been getting some very-very-very strange symptoms just lately (I won’t bore you with the details), I’m also feeling my MS syptoms rather more as well.

I’ve tried to convince myself of several different reasons for the causes including the possibility of side effects caused by the coctail of drugs I have to take, I’ve mentioned this to GP’s & Consultants to no avail. I know most people with MS will be taking the same drugs as me and probably a lot more. If I were to bother the doctor about my symptoms I’d be there every day!

So, I googled the ‘side effects’ of each individual drug I am taking and the possible side effects from taking my particular combination of drugs. Well, I think that is the correct explanation as to what I am feeling, and actually it looks like I may be getting away lightly with what I’m experiencing compared to some of the other possible side effects which are pretty damn frightening!

Bill.

you need to let them know there may be alternatives that have less side effects

Bill,

GP’s seem to be quite happy to prescribe - as you say - a cocktail of drugs - most of them nothing to do with MS.

l really do believe that many folk on here suffer possibly more from the side-effects of their meds then the ‘complaint’ they are taking them for. GP’s should regulary revise what meds you are taking - and amend the list.

l know if you read the leaflet that comes with them - it can be quite frightening. How is it they can say -Might cause constipation - then lower down the list - say it can cause diarrhoa. Then ‘drowsiness’ followed by insomnia.

F.